MAUDE Adverse Event Report: RESPIRONICS, INC. SOMNIA 3I C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SOMNIA 3I C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number HL464S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluated by third party service center.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.There was no harm or injury reported.The device was returned to third party service center and evaluated.Evaluation results found foam particles were visible.

Brand Name
SOMNIA 3I C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19347986
Report Number2518422-2024-29354
Device Sequence Number2685350
Product Code BZD
UDI-Device Identifier00606959030244
UDI-Public00606959030244
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHL464S
Device Catalogue NumberHL464S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2024
Initial Report FDA Received Date05/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown